MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S.S CABLE 1.8MM W/SLEEVE; HIP MISCELLANEOUS : CABLE/WIRE

DEPUY ORTHOPAEDICS, INC. 1818910 S.S CABLE 1.8MM W/SLEEVE; HIP MISCELLANEOUS : CABLE/WIRE
Catalog Number 173830000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf and sticker sheets received.Ppf alleges infection after first revision.  doi: (b)(6) 2008 (cup, stem, control cable), doi: (b)(6) 2016 (head, liner, hole eliminator).Dor: none reported (left hip).
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
S.S CABLE 1.8MM W/SLEEVE
Common Device Name
HIP MISCELLANEOUS : CABLE/WIRE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7788327
Report Number1818910-2018-66804
Device Sequence Number16523212
Product Code LRN
UDI-Device Identifier10603295067740
UDI-Public10603295067740
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K971682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number173830000
Device Lot NumberB76KR1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date08/16/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;